Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchy skin, bruising on legs, itching worst on hands, feet. Prescribed antihistamines. Causes?

hi myself and my 3 year old son have had itchy skin for over 6 months and now have started too get unexplainable brusing on our legs which are not painful, the itching is all over our bodys but can be worse on our hands and feet , we have been back too the doctor several times and are waiting for hospital appointment, but the doctor just recommends we take antihistamins, any idea what this could be?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to HCM,
first, i have 2 queries,
is anyone else nearby has the same problem?
second,is it more at night?
can consult nearby dermatologist.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor